Dental anomalies in the primary dentition: Distribution and correlation with the permanent dentition

N.N., Nik Hussein, (1996) Dental anomalies in the primary dentition: Distribution and correlation with the permanent dentition. J CLIN PEDIATR DENT, 21 (1). pp. 15-19.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: Dental anomalies in the primary dentition: Distribution and correlation with the permanent dentition
Subjects: R Medicine > RK Dentistry
Depositing User: MR. ADNAN YAHYA
Date Deposited: 12 Jan 2009
Last Modified: 12 Jan 2009
URI: http://repository.um.edu.my/id/eprint/68156

Actions (login required)

View Item View Item